# SDR SWAA2021030352813

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 17,199 hours, 7,695 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NO 2 ENGINE HYDRUALIC LOW PRESSURE LIGHT ILLUMINATED. B QUANTITY INDICATE 0. B PRESSURE IS STILL GOOD. PER QRH, NO. 2 ENGINE HYDRAULIC PUMP SWITCH TURNED OFF WHEN FLAPS WERE EXTEDED, TOTAL LOSS OF STSTEM B / FOUND 'O' RING LEAKING R/H SIDE MAIN WHEEL WELL 'B' SYS PRESSURE SENSOR, R&R'D 'O' RING PER AMM 20-10-17.DUE TO FLUID LOSE REPLACED 'B' ELECTRIC PUMP CASE DRAIN FILTER AND #2 ENG, HYD CASE DRAIN FILTER PER AMM 29-11-51 & 29-11-41. REPLENSIHED HYD. PER AMM 12-12-00, LEAK CK GOOD.
